M-SUBSPACES OF X-LAMBDA

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 259
  • Download : 0
Publisher
UNIV ILLINOIS PRESS
Issue Date
1993-01
Language
English
Article Type
Article
Citation

ILLINOIS JOURNAL OF MATHEMATICS, v.37, no.4, pp.575 - 588

ISSN
0019-2082
URI
http://hdl.handle.net/10203/63559
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0